# SDR CA970527008

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A50
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Contrl Unit
- Part number: 324475316
- Condition: Sheared Shaft
- Location: Nr 4 Eng
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) IN CRUISE AT 16,600 FEET THE #4 ENGINE SURGED. THE TORQUE, T5 AND NG ALL CLIMBED BEYOND OPERATING LIMITS. EMERGENCY PROCEDURES WERE CONDUCTED AND THE ENGINE SHUTDOWN. POST FLIGHT INSPECTION FOUND THE FUEL CONTROL UNIT TO FUEL PUMP INPUT SHAFT HAD SHEARED CAUSING THE ENGINE TO OVERSPEED. BOTH THE ENGINE AND PROPELLER WILL BE SHIPPED FOR INVESTIGATION WITH A REPORT TO FOLLOW.
